# SDR HEEA078210

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 407060111101
- Part serial: NA
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT HAS MECHANICAL DAMAGE ON ONE LEG BEYOND MAINTENANCE MANUAL LIMITS.
